Differential and Integral Equations

Oscillation of Emden-Fowler systems

Man Kam Kwong and James S. W. Wong

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 133-141.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747479

Mathematical Reviews number (MathSciNet)
MR922556

Zentralblatt MATH identifier
0715.34059

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Kwong, Man Kam; Wong, James S. W. Oscillation of Emden-Fowler systems. Differential Integral Equations 1 (1988), no. 2, 133--141. https://projecteuclid.org/euclid.die/1371747479


Export citation